MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 132-32-27
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right hip implant on (b)(6) 2008, and then experienced a revision surgical procedure on (b)(6) 2023, approximately 14 years, 5 months after initial implant.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: (b)(6) 118-00-06 - p-ser 12/14 pf plasma collared sz 6; (b)(6) 120-01-52 - acumatch cluster cup porous coated 52mm; (b)(6) 148-32-93 - 12/14 zirconia head 32mm -3.5mm neck pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
A2-3: added patient age, d.O.B.And gender b1-2: added product problem, added hospitalization d10: corrected to "see h11" g: corrected reporter name and email address h6: corrected clinical code to 1994 and added component code 734.Added investigation codes: 4114, 3221, 4315 respectively.
 
Event or Problem Description
It was reported via legal documentation that approximately 14 years, 5 months after initial implant, a patient underwent a revision of right total hip arthroplasty to address paint to pain to the right hip.Operative report finds right hip with poly wear to edge loading to acetabular component lipped liner.Intraoperative findings note the patient did demonstrate a well fixed appropriately aligned femoral stem, the acetabular component was well fixed.Cable was mobile and loose.The liner and femoral head components were revised.There were no complications.The patient was taken to the recovery room in stable condition.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-01142.

Brand Name
ACUMATCH GXL 15DEG LINER 32MM SZ G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18935071
Report Number1038671-2024-00568
Device Sequence Number15175235
Product Code LZO
UDI-Device Identifier10885862023247
UDI-Public10885862023247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2012
Device Catalogue Number132-32-27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by ManufacturerNot provided
01/02/2025
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date11/25/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1728-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale